# SDR REXA2013041800749

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 20,387 hours, 17,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT ON AFT SIDE OF WARDROBE IS BROKEN.  REMOVED AND REPLACED FLOOR LEVEL EMERGENCY FLOODLIGHT IAW AMM 33-51-19.  OPERATIONS CHECK GOOD.
